# SDR CALA2013021400111

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 44,832 hours, 15,801 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT LT MLG WW VERTICAL WALL FWD BETWEEN LBL 40.00 AND 24.92.  REPAIRED CRACK REF 57-10-10, REPAIR 3 ALT 2.  .
